# SDR 2007UALA00701

- Difficulty date: March 5, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 41,124 hours, 30,077 cycles
- Engine: Cfmint CFM563C1
- Engine time: 42,473 hours, 25,626 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT NR 1 ENG COMPRESSOR STALLED WITH AUDIBLE BANGS.  TWO BANGS WHEN THROTTLE RETARDED AT FL370, ENG BANGED LIGHTLY DOWN TO FL 150 AND BETWEEN FL 150-100 VIBRATION AND NOISE INCREASED.  [07-03-07]  FOUND MINOR DAMAGE TO THE 3RD STAGE BLADES AND VANES, WITH HEAVY DAMAGE ON THE 4TH STAGE BLADES AND VANES. MINOR DAMAGE ON THE 5TH THROUGH 9TH STAGE BLADES AND VANES.  REPLACED ENGINE. REPLACED BLADES ON REMOVED ENGINE.
